I started the nuvaring 10 days ago when my period started. I thought it was supposed to stop period after 72hrs but I've been bleeding for 10 days now. Should I take the nuvaring out or wait for another week or so? I've tried loloestrin in the past and had the same kind of side effects.
No, you can't take it out or you will never get used to the hormones. Leave it in until its the 3 weeks then take it out. Even if you bleed all month. When you put the next one in you should be ok. Stopping them in a week won't ever get you used to the hormone.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2013 • 1 answer
NuvaRing - I have had the nuvaring in for three weeks now and I took the ring out four days ago and?
Updated 27 Aug 2014 • 3 answers
Updated 29 Apr 2014 • 1 answer
Updated 19 Dec 2014 • 1 answer
Updated 19 Jul 2018 • 2 answers